# SDR QXEA200601048

- Difficulty date: April 2, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT INBOARD LEADING EDGE 611AR LOWER ATTACHMENT REBATE INBOARD HAS FRETTING CORROSION.  REPAIRED IAW RD 8-57-811, DHC-8-200 SRM 51-40-11, PAGES 1-4 AND DHC-8 AMM 20-34-11.
